# SDR 2007UALA01464

- Difficulty date: May 10, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 62,849 hours, 10,314 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Supply
- Part number: 1254171
- Condition: Shorted
- Location: Seat 5c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 5C ARMREST GETTING HOT.  *S/D*  TROUBLESHOOTING, DISCOVERED PAX HAD SPILLED GLASS OF CHAMPAGNE OVER ARM REST.  CONDUCTIVE LIQUID CAUSED INTERNAL SHORTING.  C/B`S POPPED.  DISCONNECTED LUMBAR CONTROL & POWER TO SEAT.  REPLACED LUMBAR SWITCH PCU PCN 560-4142 AND INSEAT POWER SUPPLY PCN 585-5187.  OPS CHECK, OK.
